On convex univalent functions
Portugaliae mathematica, Tome 35 (1976) no. 4, pp. 221-225
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1976__35_4_115291,
author = {Viswanath, G.R.},
title = {On convex univalent functions},
journal = {Portugaliae mathematica},
pages = {221--225},
year = {1976},
volume = {35},
number = {4},
mrnumber = {0466520},
zbl = {0371.30011},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1976__35_4_115291/}
}
Viswanath, G.R. On convex univalent functions. Portugaliae mathematica, Tome 35 (1976) no. 4, pp. 221-225. http://geodesic.mathdoc.fr/item/PORMA_1976__35_4_115291/